Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Leonora on July 4, 1999, at 14:07:05

In reply to Re: More Notes on 5HTP, posted by JohnL on July 4, 1999, at 6:03:04

> Jan,

If you decide you are fed up with side effects of effexor, I'd definitely give the 5htp a shot. I take way less than JohnL. I take 60 mgs. I have not added any St. John's yet but am prepared to do so if my mood wanes. Hope all goes well for you and keep us posted. BTW--I go for the overlap approach in weaning off prescription AD's and on to supplements.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:8038